MAUDE Adverse Event Report: STRATTICE PERFORATED 16 X 20; MESH, SURGICAL

STRATTICE PERFORATED 16 X 20; MESH, SURGICAL
Catalog Number 1620002P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 08/11/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through a legal event that a 62 year old male patient had hernia repair surgery on or about (b)(6) 2019.During the hernia repair surgery, the surgeon implanted a strattice perforated mesh, 1620002p and the lot number is sp200029-123.After surgery, the patient returned to the hospital on or about (b)(6) 2020 and was diagnosed with a recurrent ventral hernia.On or about (b)(6) 2020, the patient underwent a revision surgery.Omental adhesions were noted and freed, and the large recurrent hernia was repaired.On or about (b)(6) 2021, the patient presented to (b)(6) in (b)(6) and was noted to have recurrent hernias.He underwent a revision and removal surgery to repair the recurrent hernias, where adhesions were noted and a portion of the mesh was dissected out.
 
Additional Manufacturer Narrative
Internal investigation into strattice lot sp200029 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other complaints reported against the lot and no deviations or related non-conformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.As of (b)(6) 2022, of the 142 devices released to finished goods for lot sp200029, (b)(4) have been distributed with 69 reported as implanted.Based on our internal review with no remarkable findings, and without relevant patient factors, a relationship between the strattice and this event could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.

Brand Name
STRATTICE PERFORATED 16 X 20
Common Device Name
MESH, SURGICAL
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key14990452
Report Number1000306051-2022-00116
Device Sequence Number1597007
Product Code FTM
UDI-Device Identifier00818410012298
UDI-Public00818410012298
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K150712
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Catalogue Number1620002P
Device Lot NumberSP200029
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/17/2022
Initial Report FDA Received Date07/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale